# SDR SWAA2017100216783

- Difficulty date: August 23, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29308
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT.  R&R ANGLE IAW SRM.
